complex mean-value theorem
Theorem  Suppose is an open convex set in , suppose is a holomorphic function , and suppose are distinct points in . Then there exist points on (the straight line connecting and not containing the endpoints), such that
- 1 J.-Cl. Evard, F. Jafari, A Complex Rolle’s Theorem, American Mathematical Monthly, Vol. 99, Issue 9, (Nov. 1992), pp. 858-861.
|Title||complex mean-value theorem|
|Date of creation||2013-03-22 13:49:02|
|Last modified on||2013-03-22 13:49:02|
|Last modified by||matte (1858)|